MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF34, KII FIOS 11X100MM Z-THR W/HD 6/BX; GCJ

APPLIED MEDICAL RESOURCES CTF34, KII FIOS 11X100MM Z-THR W/HD 6/BX; GCJ
Model Number CTF34
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Laparoscopic cystectomy - "the handle of obturator fits loose into the sleeve.Was not used for procedure." additional information received from distributor via email on november 23, 2016: "the obturator fit loosely into cannula it was packaged with.Was not used with additional sleeves." patient status - unk.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Engineering was able to confirm the complainant's experience of a loose obturator handle.The unit was returned with the handle detached from the obturator.There was damage observed on the female mating features of the obturator shaft.It is likely that the detachment of the handle from the obturator resulted from a build-up of internal stresses associated with the press-fit of the shaft into the handle.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary to ensure the performance and safety of its products.

Brand Name
CTF34, KII FIOS 11X100MM Z-THR W/HD 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6179679
Report Number2027111-2016-00851
Device Sequence Number11019324
Product Code GCJ
UDI-Device Identifier00607915124229
UDI-Public(01)00607915124229(17)120220(30)01(10)1214167
Combination Product (Y/N)N
Initial Reporter CountryZA
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/20/2017
Device Model NumberCTF34
Device Catalogue Number101061601
Device Lot Number1214167
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/15/2016
Supplement Report FDA Received Date05/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1